# SDR UPS98827614

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53B003501
- Condition: Corroded
- Location: Bs 70-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, SEAT TRACK E HAS CORROSION STA 70 TO 280.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-3 FIG 12 AT FS 130 TO 270.  REMOVED CORROSION AT FS 70 TO 80 IAW DC8 SRM 51-1-8 AND 53-2-3 FIG 12.  ALODINED AND PRIMED IAW DC8 SRM 51.  REMOVED TRACK FROM 130 TO 270 MAT ID 527726607075-T6 IAW DC8 SRM 53-2-3 AND 51-2-0.  DRILLED AND INSTALLED IAW DC8 SRM 53-2-3, 51-3-0, 51-1-8, 51-1-14.
